Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

An invariant for hypergraphs

An invariant for hypergraphs No.4 ANALYSIS OF A PARALLEL SYSTEM WITH TWO DIFFERENT UNITS 417 [5] Lain Yeh. Geometric Process and Replacement Problem. Acts Math. Appl. Sinlca, 1988, 4(4): 366--377. {el Lain Yeh. Optimal Geometric Process Replacement Model. Acts Math. App]. Siniea, 1992, 8(1): 73-81. [7] Lain Yeh. Nonpaxametric Inference for Geometric Processes. Commun. Star. - Theor. Meth., 1992, 21: 2083-2105. [8] Lain Yeh and Zhu Lixing. The Nonparametric Estimation for the Parameters of a Geometric Processes. Technical Report, Department of Statistics, the Chinese University of Hong Kong, 1994. [9] D.G. Linton. Some Advancements in the Analysis of Two-Unit Parallel Redundant Systems. Micro- electronics and Reliabillty, 1976, 15: 39-46. [10] T. Nal~gswa v~d S. Osaki. Stochastic Behavior of Two-unit Paralleled Redundant Systems with Repair Maintenance. Microelectronic and Re,ability, 1975, 14: 457-461. [11] Shi Dinghua. A New Method for Calculating the Mean Failure Numbers of a Repairable System During (0,t]. Acts. Math. AppL Sinica, 1985, 8(1): 101-110 (in Chinese). [12] Zhang Yuanlin. Excess Life of the Geometric Process and Its Distribution. Journal of Southeast University, 1991, 21(6): 27-34. Errata The following are two revisions for the paper "An Invariant for Hypergraphg' which was published in ACTA MATHEMATICAE APPLICATAE SINICA, Vol.12 No.2, 1996, 113-120: oo http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Acta Mathematicae Applicatae Sinica Springer Journals

An invariant for hypergraphs

Acta Mathematicae Applicatae Sinica , Volume 12 (4) – Jul 16, 2005

An invariant for hypergraphs

Abstract

No.4 ANALYSIS OF A PARALLEL SYSTEM WITH TWO DIFFERENT UNITS 417 [5] Lain Yeh. Geometric Process and Replacement Problem. Acts Math. Appl. Sinlca, 1988, 4(4): 366--377. {el Lain Yeh. Optimal Geometric Process Replacement Model. Acts Math. App]. Siniea, 1992, 8(1): 73-81. [7] Lain Yeh. Nonpaxametric Inference for Geometric Processes. Commun. Star. - Theor. Meth., 1992, 21: 2083-2105. [8] Lain Yeh and Zhu Lixing. The Nonparametric Estimation for the Parameters of a Geometric Processes. Technical...
Loading next page...
 
/lp/springer-journals/an-invariant-for-hypergraphs-wm40qn10X0
Publisher
Springer Journals
Copyright
Copyright © 1996 by Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A.
Subject
Mathematics; Applications of Mathematics; Math Applications in Computer Science; Theoretical, Mathematical and Computational Physics
ISSN
0168-9673
eISSN
1618-3932
DOI
10.1007/BF02029070
Publisher site
See Article on Publisher Site

Abstract

No.4 ANALYSIS OF A PARALLEL SYSTEM WITH TWO DIFFERENT UNITS 417 [5] Lain Yeh. Geometric Process and Replacement Problem. Acts Math. Appl. Sinlca, 1988, 4(4): 366--377. {el Lain Yeh. Optimal Geometric Process Replacement Model. Acts Math. App]. Siniea, 1992, 8(1): 73-81. [7] Lain Yeh. Nonpaxametric Inference for Geometric Processes. Commun. Star. - Theor. Meth., 1992, 21: 2083-2105. [8] Lain Yeh and Zhu Lixing. The Nonparametric Estimation for the Parameters of a Geometric Processes. Technical Report, Department of Statistics, the Chinese University of Hong Kong, 1994. [9] D.G. Linton. Some Advancements in the Analysis of Two-Unit Parallel Redundant Systems. Micro- electronics and Reliabillty, 1976, 15: 39-46. [10] T. Nal~gswa v~d S. Osaki. Stochastic Behavior of Two-unit Paralleled Redundant Systems with Repair Maintenance. Microelectronic and Re,ability, 1975, 14: 457-461. [11] Shi Dinghua. A New Method for Calculating the Mean Failure Numbers of a Repairable System During (0,t]. Acts. Math. AppL Sinica, 1985, 8(1): 101-110 (in Chinese). [12] Zhang Yuanlin. Excess Life of the Geometric Process and Its Distribution. Journal of Southeast University, 1991, 21(6): 27-34. Errata The following are two revisions for the paper "An Invariant for Hypergraphg' which was published in ACTA MATHEMATICAE APPLICATAE SINICA, Vol.12 No.2, 1996, 113-120: oo

Journal

Acta Mathematicae Applicatae SinicaSpringer Journals

Published: Jul 16, 2005

There are no references for this article.